Statistics of a noise-driven Manakov soliton

Stanislav A. Derevyanko*, Jaroslaw E. Prilepsky, Dennis A. Yakushev

*Corresponding author for this work

    Research output: Contribution to journalArticlepeer-review


    We investigate the statistics of a vector Manakov soliton in the presence of additive Gaussian white noise. The adiabatic perturbation theory for a Manakov soliton yields a stochastic Langevin system which we analyse via the corresponding Fokker-Planck equation for the probability density function (PDF) for the soliton parameters. We obtain marginal PDFs for the soliton frequency and amplitude as well as soliton amplitude and polarization angle. We also derive formulae for the variances of all soliton parameters and analyse their dependence on the initial values of polarization angle and phase.

    Original languageEnglish
    Pages (from-to)1297-1309
    Number of pages13
    JournalJournal of Physics A: Mathematical and General
    Issue number6
    Publication statusPublished - 10 Feb 2006

    Bibliographical note

    ©2006 IOP Publishing Ltd.


    Dive into the research topics of 'Statistics of a noise-driven Manakov soliton'. Together they form a unique fingerprint.

    Cite this